Skip to product information
1 of 4

Claritin

Children's Claritin 5 mg./5 mL. 24 Hour Non-Drowsy Grape Syrup, 12 fl oz

Children's Claritin 5 mg./5 mL. 24 Hour Non-Drowsy Grape Syrup, 12 fl oz

Regular price $39.95 USD
Regular price $49.95 USD Sale price $39.95 USD
Sold out

  • Loratadine 5 mg.
  • Grape Flavored
  • Non-Drowsy 24 Hour Indoor & Outdoor Allergy Relief
  • 2 Bottles, 6 Ounces Each
  • Powerful 24 hour non drowsy childrens allergy relief so your kids focus on playing, not their symptoms
  • Kosher, dye free, sugar free and alcohol free antihistamine that hinders the cascade triggered by allergies
  • Children's Claritin is the #1 pediatrician recommended non-drowsy oral children's allergy brand, and 98% of parents are satisfied with Children's Claritin
  • Each 5 mL teaspoon contains 5 mg of grape-flavored loratadine non drowsy allergy medicine with a kid-approved great taste
  • Liquid kids allergy medicine relieves symptoms caused by over 200 indoor and outdoor allergens

Shipping & Returns

Shipping is not included

View full details